# SDR ASAA2023090746612

- Difficulty date: September 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112820000
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT AT LH STRINGER 28 BETWEEN FR69 AND FR70 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA LOCATED, DRILLED AND DEBURRED SUPPORT P/N D53471128L0000 P.O. 1069556.3. AND ANGLE P/N D5347117420000 P.O. 1069556..3 IAW A320 SRN 51-44-11 AND AIRBUS DWG#D55470100. INSTALLED SUPPORT. ANGLE AND EXISTING ANGLE IAW A320 SMM 51-42-11 AND AIRBUS DWG#D53470100.
